# SDR AALA201711019027

- Difficulty date: October 15, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D55281850000001
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON THE LEFT ELEVATOR HINGE ARM NR 6 FITTING LUGS ON HORIZONTAL STABILIZER.  REPAIRED THE LUGS ON HINGE ARM IAW SRM 55-26-41-201.
